advertisement
Question
Posted by: Anonymous | 2009-06-02

gynaguard

i got an infection and i bought the gynaguard capsules and the wash, problem is that after i used the capsules the discharge seemed to have got worse and it alternates between a thick whitish discharge and a very watery white discharge and i sometimes get a yellow mucus looking discharge. Is this supposed to happen (its been a week now)

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You should see a doctor. The gynaeguard is obviously not helping.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement